Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some fourth order multipoint iterative methods for solving equations

Author: P. Jarratt
Journal: Math. Comp. 20 (1966), 434-437
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Traub, Iterative methods for the solution of equations, Prentice-Hall Series in Automatic Computation, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0169356

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society